MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 110 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 110 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9968
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 110 in 15 drop iv administration set had air in the line.The following information was provided by the initial reporter: material no: mx9968 batch no: unknown.It was reported that there are multiple instances where microbubbles have been observed in the tubing, resulting in the staff being unable to flush during ablations.
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported that there are multiple instances where micro-bubbles have been observed in the tubing, resulting in the staff being unable to flush during ablations.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mx9968 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text: see h10.
 
Event or Problem Description
It was reported that 110 in 15 drop iv administration set had air in the line.The following information was provided by the initial reporter: material no: mx9968; batch no: unknown.It was reported that there are multiple instances where microbubbles have been observed in the tubing, resulting in the staff being unable to flush during ablations.

Brand Name
110 IN 15 DROP IV ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11408239
Report Number9616066-2021-50349
Device Sequence Number16987318
Product Code FPA
UDI-Device Identifier10885403237805
UDI-Public10885403237805
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9968
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1